Items where Author is "Shamsan, H."

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 4.


Shamsan, H. and Latha, S. and Frasin, B. A. (2020) Convolution conditions for q-Sakaguchi-Janowski type functions. Italian Journal of Pure and Applied Mathematics, 44. pp. 521-529.

Shamsan, H. and Latha, S. (2020) Convolution conditions for the q-analogue classes of janowski functions. Online Journal of Analytic Combinatorics, 15. pp. 1-10.

Shamsan, H. and Alsarari, F. S. M. and Latha, S. (2020) Few results on q-sakaguchi type functions. Palestine Journal of Mathematics, 9 (1). pp. 194-199.

Shamsan, H. and Qahtan, R.S. and Latha, S. (2020) Linear combinations of q-starlike functions of order alpha. Turkish World Mathematical Society Journal of Applied and Engineering Mathematics, 10 (1). pp. 201-207.

This list was generated on Sun Jun 4 02:10:46 2023 IST.